My daughter is 2 years old. Eight months before, she had ear discharge. It was diagnosed as acute otitis media and she was treated with antibiotics such as Lindacin, etc. A week after the completion of antibiotics, again she had the same problem for about three months. Then, the ENT specialist decided to clean the mastoid. Since then, she has been getting fever once in every month. It has been six months now and the 6th time she is taking antibiotics. The blood results are always showing that there is a bacteria, but never detected the location. The fever goes up to 40 and 40.1 degree Celsius. In addition, Paracetamol does not lower the fever and Ibuprofen keeps her only three hours. So, I normally do the rotation with Voltaren. We recently got a strep test for mouth, ear and nose. The nose strep had a bacteria called Moraxella catarrhalis. Would this bacteria cause such a problem? Would the CRP be so high due to this? How is it possible that such bacteria was not cured taking so many antibiotics for such a long time? Can you please advise me what should I do further? I am really worried.
Welcome to icliniq.com.
Co-trimoxazole and Tetracyclines are the drugs of choice in Moraxella catarrhalis as the rate of resistance to these agents is currently less.Regarding follow up:
For further information consult a general medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Thank you doctor,
Is the fever caused by Moraxella catarrhalis? What should I do for this?
Welcome back to icliniq.com.
For further doubts consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. checked the attached photos (attachment removed to protect patient identity). Firstly, urine analysis shows pus cells which points to urinary tract infection. Please let me know if she has any painful urination or frequency. Secondly, the CBC (c... Read fullWill combined oral contraceptive pills help treat acne and female pattern hair loss?
.. been on Tetracycline for quite a long time. There are other options also like you said oral Isotretinoin, which gives very good result in patients with acne. But if the patient is on this medication, then it is advised to avoid pregnancy. At least... Read fullI have microscopic hematuria.Is this curable?
Hello doctor, I am a 45-year-old male. My BMI is 29. I have been diagnosed with an incomplete right bundle branch block QRS duration of 97 milliseconds. I do not have high blood pressure, and I exercise daily. My doctor said no further action was ne... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now